Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Pain in the back of throat after treating sore throat, pain while swallowing. Reason for pain?

Hi, I have had pain in the back of my tongue/throat for about 2 weeks now. I went to the doctors on October 13 for a sore throat and sinus infection and was put on antibiotics . I finished the full course of antibiotics for ten days and the following Monday the 22nd i started getting another sore throat. i took chloraseptic lozengers for a few days only at night and the sore throat went away but that is when my tongue/back of my throat started to hurt and now hurts when i swallow anything. What could this be?
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Pediatrician 's  Response
Thanks for your query
I can feel your concern
this pain is due to the infected posterior wall of the neck and you need to do gargles along with taking medications.

Have a proper clinical examination
Hope it helps
Dr imran
Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor